Toggle Main Menu Toggle Search

Open Access padlockePrints

Simulation of dam- and dyke-break hydrodynamics on dynamically adaptive quadtree grids

Lookup NU author(s): Professor Qiuhua Liang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Liang Q, Borthwick AGL, Stelling G

Publication type: Article

Publication status: Published

Journal: International Journal for Numerical Methods in Fluids

Year: 2004

Volume: 46

Issue: 2

Pages: 127-162

ISSN (print): 1097-0363

ISSN (electronic): 1097-0363

Publisher: John Wiley & Sons Ltd.


DOI: 10.1002/fld.748


Altmetrics provided by Altmetric